MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199702000-00017

Медицинская библиотека · Southern medical journal · 1997

Hyperphosphatemia associated with phosphorus-containing laxatives in a patient with chronic renal insufficiency.

Escalante C P, Weiser M A, Finkel K

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient with chronic renal insufficiency had hyperphosphatemia, hypocalcemia, hypomagnesemia, hypokalemia, metabolic acidosis, and QT prolongation on electrocardiogram after taking prescribed laxatives containing phosphorus. Clinical findings included tetany in the form of Chvostek's and Trousseau's signs. Symptoms resolved after careful rehydration and electrolyte replacement. The interactions between these electrolytes are described. Patients with moderate to severe renal dysfunction should avoid use of laxatives containing phosphorus. If these laxatives are used in patients with mild renal dysfunction, careful monitoring is indicated.

Для цитирования: Escalante C P, Weiser M A, Finkel K. Hyperphosphatemia associated with phosphorus-containing laxatives in a patient with chronic renal insufficiency.. Southern medical journal. 1997. DOI: 10.1097/00007611-199702000-00017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.